# SDR AALA202207224004

- Difficulty date: July 21, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N905AU
- Make and model: Airbus A300*
- Aircraft serial: 7700
- Aircraft time: 15,515 hours, 5,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS AT SEAT ROWS 3L, 4L, 8L, 16L, 19L AND 20L WILL NOT TEST. REPLACED EMERGENCY POWER SUPPLY UNIT 15WL (AALA202207229837) AND BATTERY (AALA202207224004)PER AMM 33-51-38.
